# SDR FDKA200611319

- Difficulty date: November 6, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 13,836 hours, 13,242 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152915
- Part serial: 2623
- Condition: Malfunctioned
- Location: Nr 2 Pack
- Part time: 331 hours, 281 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6091 BTR.  FDM 6091 BTR-ATL (1724 PHX LCL).  PACK 2 OVERLOAD MESSAGE ACCOMPANIED BY BURNING SMELL.  MX INSPECTED PACK AND RELAYS ON RIGHT SIDE OF FLIGHT DECK WITH NO EVIDENCE OF EXTERNAL BURNING FOUND.  MX REPLACED THE PACK OVERTEMP SWITCH.
